# SDR UIEA2020012600129

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,398 hours, 19,836 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE, NO LIGHT OFF, SECOND ATTEMPT SUCCESSFUL.  PERFORMED AUDIBLE TEST IAW AMM 74-00-00.  OPS CHECKED NORMAL.
